Detail publikace

Stability and estimation of solutions of linear differential systems with constant coefficients of neutral type

Originální název

Stability and estimation of solutions of linear differential systems with constant coefficients of neutral type

Anglický název

Stability and estimation of solutions of linear differential systems with constant coefficients of neutral type

Jazyk

en

Originální abstrakt

In this paper we investigate exponential stability of linear differential equations of neutral type with constant coefficients and a constant delay. Estimations of solutions are given as well.

Anglický abstrakt

In this paper we investigate exponential stability of linear differential equations of neutral type with constant coefficients and a constant delay. Estimations of solutions are given as well.

BibTex


@article{BUT46853,
  author="Josef {Diblík} and Alena {Baštincová} and Jaromír {Baštinec} and Denys {Khusainov}",
  title="Stability and estimation of solutions of linear differential systems with constant coefficients of neutral type",
  annote="In this paper we investigate exponential stability of linear differential equations of neutral type with constant coefficients and a constant delay. Estimations of solutions are given as well.",
  chapter="46853",
  journal="Journal of Applied Mathematics",
  number="2",
  volume="III.(2010)",
  year="2010",
  month="february",
  pages="25--33",
  type="journal article - other"
}